# SDR SWAA2022072532023

- Difficulty date: July 21, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 59,151 hours, 39,378 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Handle
- Condition: Broken
- Location: Flight Deck
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FIRE EXTINGUISHER HANDLE BROKEN. / [01] REPLACED FIRE EXTINGUISHER PER AMM 26-26-01.
